Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 93, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 18, 2014, 7:24 PM CDT for Dodge County, Fond du Lac County, Wisconsin. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2014, 7:24 PM CDT (00:24 UTC)
- Expired
- Aug 18, 2014, 8:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dodge County, WI, Fond du Lac County, WI
The radar
The Milwaukee radar (KMKX), 83 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 7:51 PM CDT | TSTM WND DMG | S Campbellsport, WI | TREES DOWN SOUTH OF TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
366
WUUS53 KMKX 190024
SVRMKX
WIC027-039-190100-
/O.NEW.KMKX.SV.W.0093.140819T0024Z-140819T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
724 PM CDT MON AUG 18 2014
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 800 PM CDT
* AT 723 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WAUPUN...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FOND DU LAC...WAUPUN...MAYVILLE...NORTH FOND DU LAC...LOMIRA...
CAMPBELLSPORT...THERESA...OAKFIELD...ROSENDALE...BRANDON...
BURNETT...TAYCHEEDAH...ASHFORD...LAMARTINE...BYRON...ALTO...EDEN...
MOUNT CALVARY...BROWNSVILLE AND ST. CLOUD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4362 8816 4354 8840 4349 8840 4351 8886
4363 8890 4363 8889 4373 8889 4389 8864
4390 8861 4389 8841 4392 8840 4393 8816
TIME...MOT...LOC 0023Z 252DEG 32KT 4365 8877
HAIL...1.00IN
WIND...60MPH
$$
HENTZ2 follow-up statements
768
WWUS53 KMKX 190042
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
742 PM CDT MON AUG 18 2014
WIC027-039-190100-
/O.CON.KMKX.SV.W.0093.000000T0000Z-140819T0100Z/
DODGE WI-FOND DU LAC WI-
742 PM CDT MON AUG 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN DODGE AND FOND DU LAC COUNTIES...
AT 741 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF FOND DU LAC...MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FOND DU LAC...WAUPUN...MAYVILLE...NORTH FOND DU LAC...LOMIRA...
CAMPBELLSPORT...THERESA...OAKFIELD...ROSENDALE...BRANDON...BURNETT...
TAYCHEEDAH...ASHFORD...LAMARTINE...BYRON...ALTO...EDEN...MOUNT
CALVARY...BROWNSVILLE AND ST. CLOUD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4362 8816 4354 8840 4349 8840 4351 8886
4363 8890 4363 8889 4373 8889 4389 8864
4390 8861 4389 8841 4392 8840 4393 8816
TIME...MOT...LOC 0041Z 256DEG 53KT 4374 8830
HAIL...0.75IN
WIND...60MPH
$$
HENTZ734
WWUS53 KMKX 190053
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
753 PM CDT MON AUG 18 2014
WIC027-039-190103-
/O.EXP.KMKX.SV.W.0093.000000T0000Z-140819T0100Z/
DODGE WI-FOND DU LAC WI-
753 PM CDT MON AUG 18 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DODGE AND FOND DU
LAC COUNTIES WILL EXPIRE AT 800 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4362 8816 4354 8840 4349 8840 4351 8886
4363 8890 4363 8889 4373 8889 4389 8864
4390 8861 4389 8841 4392 8840 4393 8816
TIME...MOT...LOC 0051Z 252DEG 32KT 4374 8830
$$
HENTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 4:03 PM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Aug 18, 4:03 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 403 PM CDT MON AUG 18 2014 .TONIGHT AND TUESDAY...FORECAST CONFIDENCE IS MEDIUM. MAINLY ELEVATED CONVECTION DEVELOPING OVER NORTHWEST...WEST CENTRAL AND CENTRAL WISCONSIN...WITHIN 850 MB WARM AIR ADVECTION AND LOW LEVEL JET AXIS. THIS SHOULD REMAIN MAINLY NORTH OF THE AREA. MORE CONVECTION DEVELOPING NEAR LA CROSSE INTO SOUTHEAST MINNESOTA AND FAR NORTHEAST IOWA. THIS AREA WAS MORE SURFACE BASED AND TRYING TO DEVELOP ON SURFACE CONFLUENCE ZONE IN THAT GENERAL AREA...ALONG WITH HELP FROM APPROACHING 500 MB VORTICITY MAXIMUM FROM SOUTH CENTRAL MINNESOTA. LATEST MESOSCALE MODELS CONTINUE TO DEVELOP SCATTERED TO NUMEROUS STORMS ACROSS AND JUST WEST OF THE AREA INTO LATE AFTERNOON...MOVING EAST ACROSS THE AREA INTO EARLY THIS EVENING. THIS WOULD BE ASSOCIATED WITH A WEAK LEAD 500 MB VORTICITY MAXIMUM AND WEAK SURFACE BOUNDARIES. THEY THEN TRY TO BRING A BROKEN LINE OF CONVECTION EAST THROUGH THE AREA DURING THE LATE EVENING AND OVERNIGHT HOURS...ASSOCIATED WITH BETTER DEFINED 500 MB VORTICITY MAXIMUM FROM SOUTH CENTRAL MINNESOTA...AND SURFACE CONFLUENT ZONE. AREA FORECAST SOUNDINGS SHOWING NO CAPPING WITH 1000 TO 1500 J/KG OF MEAN LAYER CAPES DEVELOPING INTO THE EARLY EVENING...BEFORE DROPPING SOMEWHAT LATER TONIGHT...AND INCREASING AGAIN ON TUESDAY. DEEP LAYER SHEAR IS 20 TO 25 KNOTS INTO THIS EVENING AND OVERNIGHT...AND 25 TO 30 KNOTS ON TUESDAY. NAM CWASP MORE AGGRESSIVE WITH SEVERE RISK THAN GFS CWASP FOR TONIGHT. SPC HAS AREA WEST OF A RIPON...TO WHITEWATER...TO BELOIT LINE IN A SLIGHT RISK FOR SEVERE STORMS INTO THIS EVENING. MAY BE TOUGH TO SEE WIDESPREAD SEVERE STORMS TONIGHT...WITH MODEST DEEP LAYER SHEAR...LACK OF WELL DEFINED LOW LEVEL BOUNDARY AND RELATIVELY SLOW STORM MOTIONS. GIVEN CAPE/SHEAR COMBINATION...COULD SEE AN ISOLATED SEVERE HAIL OR WIND GUST EVENT WITH THE STRONGEST STORMS. TIMED FIRST BATCH OF STORMS EAST THROUGH THE AREA INTO EARLY THIS EVENING...WITH SECOND BATCH LATER THIS EVENING INTO THE OVERNIGHT HOURS. SLOW STORM MOTION VECTORS WITH PRECIPITABLE WATER VALUES AROUND 1.80 INCHES SUGGEST HEAVY RAINFALL IS POSSIBLE WITH THE STORMS DURING THIS TIME. THIS CERTAINLY WOULD BE WELCOME ACROSS THE AREA. KEPT SCATTERED/NUMEROUS POPS IN FOR TUESDAY...HIGHEST IN THE NORTHEASTERN COUNTIES...AS 500 MB SHORTWAVE TROUGH IS SLOW TO EXIT THE REGION. WARM AND HUMID CONDITIONS WILL LINGER TONIGHT AND TUESDAY. ADDED PATCHY FOG LATER TONIGHT WITH MOIST AIRMASS IN PLACE AND RELATIVELY LIGHT WINDS. .SHORT TERM...TUESDAY NIGHT THROUGH THURSDAY NIGHT. TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE HIGH WILL KEEP SMALL CHANCE POPS IN THE EASTERN PORTION OF CWA TUESDAY EVENING UNTIL SHORT WAVE AND ATTENDANT WEAK SURFACE LOW PUSH FAR ENOUGH TO THE EAST/NORTHEAST FOR THE SUBSIDENCE IN THE NEGATIVE VORTICITY ADVECTION BEHIND THE WAVE TO OVERSPREAD ALL OF SRN WI BY...OR SHORTLY AFTER...06Z WEDNESDAY. WEAK SURFACE HIGH UNDER SHORT WAVE RIDGING THEN KEEPS CWA DRY THROUGH WEDNESDAY UNTIL WEDNESDAY NIGHT. MINIMAL COLD AIR ADVECTION AS SOUTHERN EDGE OF 850 MB COLD POOL GRAZES FORECAST AREA...WITH 850 MB TEMPS MODIFYING UPWARD THROUGH THE DAY AS WINDS BACK FROM NW TO WEST. WEDNESDAY NIGHT...FORECAST CONFIDENCE MEDIUM WHILE FRONTOGENETIC RESPONSE IN THE 850 MB-700 MB LAYER TO WARM AIR ADVECTION BEGINS TO INCREASE BY 00Z THURSDAY OVER SW WISCONSIN... WILL TAKE SOME TIME FOR MOISTURE ADVECTION TO SATURATE THE COLUMN SUFFICIENTLY FOR PCPN TO REACH THE SURFACE. WILL HAVE CHANCE POPS IN THE SW CWA IN THE EVENING...THEN LIKELY AS FORCING INCREASES WITH FOCUSED WARM AIR ADVECTION AS LLJ INCREASES TO 25 TO 30 KNOTS AFTER 06Z. THURSDAY AND THURSDAY NIGHT...FORECAST CONFIDENCE MEDIUM. BAND OF WAA SHOWERS AND STORMS WILL LIFT ACROSS CWA WITH 850 MB BAROCLINIC ZONE AND SURFACE WARM FRONT THAT BISECTS THE CWA FROM NW TO SE BY 00Z FRIDAY. FRONTOGENETIC FORCING AND Q-VECTOR CONVERGENCE WEAKEN THROUGH THE DAY WITH WEAKENING WINDS BEHIND THE BAROCLINIC ZONE AS IT LIFTS NE...THEN CHANCES INCREASE IN THE LATE AFTERNOON AND EVENING WITH APPROACH OF SURFACE TROUGH. VARIED TIMING OF LOW LEADS TO A BROAD BRUSH CHANCE FOR NOW. .LONG TERM...FRIDAY THROUGH MONDAY. FORECAST CONFIDENCE LOW THE VARIED TIMING AND STRENGTH OF 500 MB TROUGH LEADING TO VARYING SOLUTIONS TO PCPN TIMING WITH SURFACE LOW ACROSS REGION LATE WEEK INTO EARLY WEEKEND...AND SUBSEQUENT TRAILING WAVE/TROUGH FOR SUNDAY MONDAY. AGAIN BROAD-BRUSHED CHANCE/SLIGHT CHANCE POPS THROUGH THE WEEKEND. AMPLIFIED PATTERN LEADING TO OVERALL WARM MOIST SWLY FLOW. && .AVIATION/00Z TAFS/... FIRST BATCH OF SHOWERS AND STORMS WITH MVFR CEILINGS AND VISIBILITIES WILL REACH MADISON AROUND 00Z TUESDAY...AND THE EASTERN SITES BY 02Z TUESDAY. A SECOND BATCH WILL REACH MADISON AROUND 04Z TUESDAY...AND THE EASTERN SITES AROUND 06Z TUESDAY. THEY WILL BE ON AND OFF TONIGHT INTO TUESDAY MORNING. SHOULD SEE SOME IFR CEILINGS AND VISIBILITIES LATER TONIGHT INTO TUESDAY MORNING...AS WINDS BECOME SOMEWHAT LIGHT WITH LINGERING MOISTURE AND PRECIPITATION. COULD SEE SMALL HAIL AND BRIEF GUSTY WINDS WITHIN STRONGEST STORMS THIS EVENING. SOUTH WINDS SHOULD PICK UP AND BECOME SOUTHWEST ON TUESDAY...SHIFTING WEST TUESDAY AFTERNOON AS SURFACE BOUNDARY CROSSES THE AREA. SHOWERS AND STORMS REMAIN POSSIBLE TUESDAY AFTERNOON...BUT WILL NOT MENTION IN TAFS AT THIS TIME DUE TO UNCERTAINTY IN AREAL COVERAGE. && .MARINE... SHOULD SEE PATCHY FOG DEVELOP ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN TONIGHT...AS MORE MOISTURE MOVES INTO THE AREA AND OVER THE LAKE. NOT ANTICIPATING DENSE FOG AT THIS TIME...THOUGH IS MAY BE POSSIBLE IF WINDS BECOME LIGHT ENOUGH. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/TUESDAY AND AVIATION/MARINE...WOOD TUESDAY NIGHT THROUGH MONDAY...REM
Hazardous weather outlook, Aug 18, 4:14 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 414 PM CDT MON AUG 18 2014 WIZ046-047-051-052-056>060-062>072-192115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 414 PM CDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT OCCASIONAL THUNDERSTORMS ARE EXPECTED TONIGHT AS LOW PRESSURE MOVES ACROSS THE WESTERN GREAT LAKES. SOME OF THE THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL AND STREET FLOODING...WITH AN ISOLATED SEVERE STORM PRODUCING LARGE HAIL OR DAMAGING WINDS NOT OUT OF THE QUESTION THIS EVENING. FOG IS ALSO EXPECTED TO DEVELOP TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THUNDERSTORMS ARE LIKELY ON TUESDAY OVER SOUTHEAST INTO EAST CENTRAL WISCONSIN AS THE LOW PRESSURE AREA REMAINS NEARBY. THUNDERSTORMS ARE LIKELY WEDNESDAY NIGHT OVER PARTS OF SOUTH CENTRAL WISCONSIN AS WARM...MORE HUMID AIR RETURNS TO THE AREA. THERE IS A CHANCE FOR THUNDERSTORMS ELSEWHERE WEDNESDAY NIGHT. THE CHANCE FOR THUNDERSTORMS CONTINUES FROM THURSDAY THROUGH SUNDAY AS SEVERAL WEAK LOW PRESSURE SYSTEMS AND FRONTAL BOUNDARIES MOVE THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LMZ643>646-192115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 411 PM CDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT OCCASIONAL THUNDERSTORMS ARE EXPECTED TONIGHT AS LOW PRESSURE MOVES FROM THE NORTHERN PLAINS INTO WISCONSIN. COULD SEE PATCHY FOG DEVELOP OVER THE NEARSHORE WATERS TONIGHT. THE FOG COULD BE LOCALLY DENSE IF WINDS BECOME LIGHT ENOUGH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE LIKELY ON TUESDAY AS LOW PRESSURE MOVES ACROSS THE WESTERN GREAT LAKES. THE CHANCE FOR THUNDERSTORMS RETURNS WEDNESDAY NIGHT AND CONTINUES THROUGH SUNDAY AS SEVERAL WEAK LOW PRESSURE SYSTEMS AND FRONTAL BOUNDARIES MOVE THROUGH THE REGION. REM WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Aug 18, 5:18 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
518 PM CDT MON AUG 18 2014
WIZ051-182230-
FOND DU LAC-
518 PM CDT MON AUG 18 2014
...A STRONG THUNDERSTORM WILL AFFECT FOND DU LAC...
AT 518 PM CDT...A STRONG THUNDERSTORM WAS NEAR ROSENDALE...OR NEAR
RIPON...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RIPON...ROSENDALE...WEST ROSENDALE AND PIPE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4375 8873 4376 8875 4389 8886 4389 8841
4394 8840 4394 8818
TIME...MOT...LOC 2218Z 244DEG 22KT 4386 8871
HENTZSpecial weather statement, Aug 18, 6:20 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
620 PM CDT MON AUG 18 2014
WIZ051-052-182345-
FOND DU LAC-SHEBOYGAN-
620 PM CDT MON AUG 18 2014
...STRONG THUNDERSTORMS WILL AFFECT FOND DU LAC...SHEBOYGAN
COUNTIES...
AT 619 PM CDT...A STRONG THUNDERSTORM WAS OVER ST ANNA...OR 12 MILES
NORTHWEST OF PLYMOUTH...MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PLYMOUTH...ELKHART LAKE...GREENBUSH...MOUNT CALVARY...ST. CLOUD...
GLENBEULAH...JOHNSONVILLE...JOHNSBURG...PIPE...MARYTOWN AND CALVARY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4389 8816 4389 8791 4378 8783 4372 8836
4391 8832 4394 8827 4394 8817
TIME...MOT...LOC 2319Z 253DEG 37KT 4387 8815
HENTZSpecial weather statement, Aug 18, 6:22 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 622 PM CDT MON AUG 18 2014 WIZ046-047-051-182345- GREEN LAKE-MARQUETTE-FOND DU LAC- 622 PM CDT MON AUG 18 2014 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT GREEN LAKE AND MARQUETTE COUNTIES... AT 622 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR MONTELLO... OR 11 MILES SOUTH OF WAUTOMA...MOVING EAST AT 35 MPH. WINDS IN EXCESS OF 35 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BERLIN...WESTFIELD...PRINCETON...LAWRENCE...NESHKORO...SPRINGFIELD CORNERS AND HARRISVILLE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4388 8887 4379 8959 4398 8960 4398 8893 TIME...MOT...LOC 2322Z 251DEG 30KT 4389 8933 HENTZ
Special weather statement, Aug 18, 6:45 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 645 PM CDT MON AUG 18 2014 WIZ046-047-190015- GREEN LAKE-MARQUETTE- 645 PM CDT MON AUG 18 2014 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT GREEN LAKE... MARQUETTE... AT 644 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR WESTFIELD... OR 12 MILES SOUTHWEST OF WAUTOMA...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. MORE STORMS WILL LIKELY MOVE INTO MARQUETTE COUNTY FROM ADAMS COUNTY. LOCATIONS IMPACTED INCLUDE... BERLIN...WESTFIELD...PRINCETON...LAWRENCE...NESHKORO...SPRINGFIELD CORNERS AND HARRISVILLE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4386 8892 4381 8960 4398 8960 4398 8891 TIME...MOT...LOC 2344Z 248DEG 21KT 4393 8946 HENTZ
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:02 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake | 28 min |
| Aug 18, 7:55 PM CDT | Special Weather Statement | MKX | Sheboygan | 35 min |
| Aug 18, 8:02 PM CDT | Areal Flood Advisory | MKX | Green Lake, Marquette | 3 hr |
| Aug 18, 8:05 PM CDT | Special Marine Warning | MKX | 85 min | |
| Aug 18, 10:59 PM CDT | Special Weather Statement | MKX | Marquette | 31 min |
| Aug 18, 11:33 PM CDT | Special Weather Statement | MKX | Sauk | 27 min |
| Aug 18, 11:47 PM CDT | Areal Flood Advisory | MKX | Green Lake, Marquette | 118 min |
| Aug 18, 11:55 PM CDT | Special Weather Statement | MKX | Marquette, Sauk | 35 min |
| Aug 19, 12:26 AM CDT | Special Weather Statement | MKX | Columbia, Dane, Fond du Lac, Green Lake, Iowa | 34 min |
| Aug 19, 12:53 AM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac | 37 min |
| Aug 19, 12:58 AM CDT | Special Weather Statement | MKX | Iowa | 32 min |
| Aug 19, 1:03 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge | 27 min |
| Aug 19, 1:22 AM CDT | Special Weather Statement | MKX | Dane | 23 min |
| Aug 19, 1:27 AM CDT | Special Weather Statement | MKX | Dodge | 33 min |
| Aug 19, 1:39 AM CDT | Special Weather Statement | MKX | Dane, Green, Lafayette | 36 min |
| Aug 19, 1:54 AM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan, Washington | 36 min |
| Aug 19, 1:58 AM CDT | Special Weather Statement | MKX | Dane, Green, Lafayette | 32 min |
| Aug 19, 2:18 AM CDT | Special Weather Statement | MKX | Green, Jefferson, Rock | 27 min |
| Aug 19, 2:21 AM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan, Waukesha | 24 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.